Panadol Panadol Night 20 Pack

€7.99

Out of Stock
Code PNIGHT20


Out of Stock
Email me when back in stock
Product Info

Panadol Night Film-coated Tablets are a fast-acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu.

  • Do not take for longer than 10 consecutive nights without consulting your doctor.

You Must Be Aged Over 18 Years to Purchase This Product.
MAXIMUM order quantity of ONE packet per order.

Do not take with any other paracetamol products.

  • Panadol Night Cannot Be Purchased With Nytol
  • This item can only be sold within Ireland. We cannot ship medicines outside of Ireland. 
How To Use

Adults and children over 12 years’ swallow 2 tablets with water 20 minutes before bedtime. Do not take more than 2 tablets per night and do not take for more than 10 consecutive nights without consulting your doctor.

You can take other medication containing paracetamol during the day but do not take more than 4,000mg (including the Panadol Night) in any 24-hour period.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Active Ingredients

Each tablet contains Paracetamol 500mg, Diphenhydramine hydrochloride 25mg.

Other ingredients: maize starch, pregelatinised starch, povidone K25, potassium sorbate, talc, stearic acid. The film coat contains: hypromellose, titanium dioxide (E171), lactose monohydrate, macrogol 400, triacetin, brilliant blue FCF aluminium lake (E133), indigo carmine aluminium lake (E132). 

Delivery Info

Delivery Timeframe - Updated 23/07/21 4pm

Deliveries in Republic Of Ireland and Northern Ireland

Orders are currently being dispatched within 1 working day after the order is placed. Once your order has been marked dispatched, delivery is expected to take place within 1-2 working days for addresses in Ireland.

Next day delivery is not guaranteed at this time, although we are working extremely hard to process all orders as fast as possible.

Deliveries To UK

Deliveries to UK addresses are continuing as normal via Royal Mail Tracked 48 service in 3-5 working days

European Courier Delivery (DPD & UPS) Deliveries to France, Germany, Netherlands, Spain, Italy, Denmark, Poland, Austria, Belgium, Sweden, Portugal & Finland will now use a courier service. This is a faster shipping service than current postal times with shipping now estimated within 4-6 working days..

International Deliveries

**Delayed delivery - please contact us directly for an estimated delivery time.

For more information on international delivery, please read our Delivery Information? page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Panadol Night Film-coated Tablets are a pain relief medication containing paracetamol. Panadol fights against pain such as headache, muscle pain, backache, toothache and period pain. This medication also contains antipyretic which reduces fever and pain associated with colds and flu and antihistamine to relieve congestion. These tablets are fast acing while also gentle on the stomach.

Who can use?

This medicine can be used adults and children over 12 years old.

How to use?

Adults and children over 12 years’ swallow 2 tablets with water 20 minutes before bedtime. Do not take more than 2 tablets per night and do not take for more than 10 consecutive nights without consulting your doctor.

You can take other medication containing paracetamol during the day but do not take more than 4,000mg (including the Panadol Night) in any 24-hour period.

If you are pregnant or breast-feeding.

This medication should not be taken while pregnant or breastfeeding unless advised by your doctor.

Driving and using machines.

This medication should not affect your ability to drive or use machines.

Common side effects.

There are no common side effects associated with this medication however if you experience any side effects please contact your doctor right away.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty